# SDR SIMA20180123015

- Difficulty date: January 23, 2018
- Submitted: January 25, 2018
- Operation: Air carrier
- Aircraft: N849AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145716
- Aircraft time: 28,733 hours, 25,807 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 14525175001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR CLIP AT FRAME 65 IS CORRODED. PERFORMED REPAIR TO SHEAR CLIP AT FRAME 65 IAW SRM 53-31-04.
